How soon after Remicade infusion did you experience stomach issues?

How soon after Remicade infusion did you experience stomach issues?

Hello -

For those of you that have knowledge regarding Remicade and side effects, I had my second infusion on Wednesday and was doing well until Thursday afternoon when I started feeling extremely nauseous. I called in sick to work this morning and am starting to experience some other GI issues (feeling like I may have diarrhea).

I know this can be a side effect of the medication but there is a stomach virus going around at work. I also… read more

A myRAteam Member said:

I am on inflected. I do know you have to drink lots of water while you are getting your treatment . Also have snacks. That will help with the upset stomach.

posted 7 months ago
A myRAteam Member said:

So I am about to start Remicade. How are you doing on it now??? Any GI Issues??

posted 8 months ago
A myRAteam Member said:

I was on it for about 10+ years and never experienced that. It could be just the flu going around. Keep a diary and see if this occurs after every infusion.

posted 9 months ago
A myRAteam Member said:

No more nausea and have completed my loading dose but I'm losing a lot of hair - about 1/3 of my hair has broken off (not fallen out at the roots but the hair is breaking). Seeing the doctor in two weeks to follow-up and will ask her about it.

posted 7 months ago
A myRAteam Member said:

I have ulcerative colitis and have not had a problem, been on for 1 year. Had my colonoscopy and my doctor says my colon looks the best it ever has. That is under control wish I had something for the pain pf RA.

posted 7 months ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in